Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Took zoloft pill. Now having severe burning sensation in back of throat, numbness on lip

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1984
Answered : 1971 Questions
Question
I took my 1/2 tab Zoloft pill this pm & went to bed. Woke up 1 hour later with severe burning in back of throat with some lip numbness. Zoloft pill stuck? Is burning what would happen? Thanks
Posted Fri, 19 Apr 2013 in Medicines and Side Effects
 
 
Answered by Dr. A.K. Srivastava 4 hours later
Hello

Thanks for writing to H.C.M. for your query.

I have gone through your query as you said That after taking half tab of zoloft pill you went to bed and after one hour you developed severe burning in back of throat and numbness in lip.

After thinking about tab and there co-relation with symptoms it appears most likely your tab remain stucn in throat for some time and thus it creates some irritation in throat along with some allergic reaction as well. Irritation is menifested as severe burning in throat and numbness in lips is an allergic reaction.

To get relief now you may do gargling with plain water and take some antacid to get relief in throat from burning.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Took zoloft pill. Now having severe burning sensation in back of throat, numbness on lip 2 hours later
Does this mean I'm allergic to the Zoloft pill?
 
 
Answered by Dr. A.K. Srivastava 3 hours later
Hello

Welcome again in H.C.M.for reconsultation about query.

As per symptoms developed after one hour of taking Zoloft pill like NUMBNESS on your lips indicates allergic menifestation. Therefore you are supposed to be allergic to Zoloft pills.Please take care of.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor